# SDR ASAA0741467

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830120
- Condition: Chafed
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR SKIN IS CHAFED ALONG FWD EDGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-00-01 REPAIR 3 FIGURE 201.
